Vol. 59, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Spectral inequalities involving the infima and suprema of functions

Kong Ming Chong

Vol. 59 (1975), No. 1, 17–20
Abstract

This paper presents some spectral inequalities from which some useful tools for the investigations of the permanents of nonnegative matrices are derived as particular cases.

Mathematical Subject Classification 2000
Primary: 28A25
Secondary: 26A86
Milestones
Received: 18 November 1974
Published: 1 July 1975
Authors
Kong Ming Chong